# SDR USAA2015030800005

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 48,823 hours, 20,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EPSU FAULT ON FLIGHT ATTENDANTS PANEL.  REPLACED EMER LIGHT BATTERY ON THE LI DOOR.  OPERATIONAL CHECKED GOOD.
